# SDR CALA0800839

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 32,344 hours, 10,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7501
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 773 RBL 13.84 FLOOR SUPPORT HAS MILD CORROSION.  FABRICATED AND INSTALLED REPAIR PER ECRA 5321-01562.
